# SDR AALA202310118128

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: 07041RP
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 57,731 hours, 31,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT SAFETY PIN DOES NOT ALIGN PREVENTING THE PIN FROM BEING INSTALLED. REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
